Image of faculty member, Christopher Bernhardt

Dr. Christopher R. Bernhardt

Professor of Mathematics
cbernhardt@fairfield.edu
o: Bannow Science Center Rm 12
p: x2516
Faculty Website

 

  • “Vertex maps on graphs -- Trace theorems," Fixed Point Theory and applications,2011, 2011:8.
  •  “Rotation matrices for vertex maps on graphs," Journal of Difference Equations and Applications, Vol. 18, No. 6, June 2012, 1033 - 1041.
  • “A Sharkovsky theorem for vertex maps on trees,”Journal of Difference Equations and Applications, Vol. 17, No. 1, 103 - 113, January 2011
  •  “Evil twins alternate with odious twins,” Math. Mag. 82 (2009), 57 - 62.
  •  “A proof of the Cayley Hamilton Theorem,” Math. Monthly, Vol. 116, No. 5, (2009), 456 - 457.
  •  “Zero-entropy vertex maps on graphs,” Journal of Difference Equations and ApplicationsVol. 15, No. 1, 17 – 22, January 2009.
  • “The dynamics of non-hyperbolic toral automorphisms,” J. Dyn. Syst. Geom. Theor. 5 (2007), no. 2, 153 – 164 (Joint work with student Sebastian Mineo.)
  •  "Vertex maps for trees: algebra and periods of periodic orbits," Discrete Contin. Dyn. Syst, Vol. 14, No.3, pp. 399-408, March 2006.
  • "A simple construction of a faithful, irreducible representation of $S_n$," J. Algebra Appl. 5 (2006), no. 2. 125-128.
  • "A discrete version of Sharkovsky's Theorem," Journal of Difference Equations and Applications, Vol. 10, No. 1, pp. 29-40, Jan 2004.
  • "Time-symmetric cycles," International Journal of Mathematics and Mathematical Sciences, Vol 2003, 26, pp 1683-1693, 2003.
  • "Unimodal time-symmetric dynamics," International Journal of Mathematics and Mathematical Sciences, Vol 2003, 14, pp 869-878, 2003.
  • "A proof of Sharkovsky's theorem," Journal of Difference Equations and Applications, Vol 9, 3-4, pp 373-379, 2003.